# SDR WX0A2022090774237

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 50,117 hours, 32,147 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 787756
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L1,R1,BOTH OVERWINGS AND MOST CEILING LIGHTS. / REMOVED AND REPLACED EMERGENCY LIGHT BATTERYS AT FIN 10WL, 11WL, AND 12WL OPS CHECK GOOD PER AMM 33-51-38 AND TSM 33-51-00-810-812-A."
